# SDR UIEA2017073001384

- Difficulty date: July 31, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,767 hours, 20,442 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR INOPERATIVE ON CAPTAIN`S AND FIRST OFFICER`S SIDES.   INSTALLED EFIS SOFTWARE ON LEFT AND CENTER COMPUTERS IAW AMM 34-22-00.  PERFORMED OPERATION CHECK OF WEATHER RADAR IAW AMM 34-43-00.  OPS CHECKED GOOD.
